# SDR SWAA2016012548341

- Difficulty date: January 19, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 41,905 hours, 24,533 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: BMS93CL7TYDS7Y1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BULKHEAD CRACKED AT BS 663.75, LBL 19.  REPAIRED WEB IAW EA NO.
